Improved inclusion-exclusion identities via closure operators

Abstract : Let (A_v)_v ∈ V be a finite family of sets. We establish an improved inclusion-exclusion identity for each closure operator on the power set of V having the unique base property. The result generalizes three improvements of the inclusion-exclusion principle as well as Whitney's broken circuit theorem on the chromatic polynomial of a graph.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2000, 4 (1), pp.61-66
Liste complète des métadonnées

Littérature citée [17 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00958945
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : jeudi 13 mars 2014 - 16:49:42
Dernière modification le : mercredi 29 novembre 2017 - 10:26:24
Document(s) archivé(s) le : vendredi 13 juin 2014 - 12:02:58

Fichier

dm040105.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00958945, version 1

Collections

Citation

Klaus Dohmen. Improved inclusion-exclusion identities via closure operators. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2000, 4 (1), pp.61-66. 〈hal-00958945〉

Partager

Métriques

Consultations de la notice

49

Téléchargements de fichiers

188